MAUDE Adverse Event Report: PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL ECG/IUP TRANSDUCER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)

PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH AVALON CL ECG/IUP TRANSDUCER; CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Model Number AVALON CABLELESS ECG/IUP TRANSDUCER
Medical Device Problem Code No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Multiple attempts were made to obtain additional information from the customer; however, no response was received.Consequently, no further details were available for assessment.No cause of death was reported, and there were no allegations indicating device malfunction, misuse, or contribution to the event.Based on the information available, the investigation was unable to identify any device-related involvement in the reported event.The product malfunction was unable to be confirmed because the customer did not respond to requests for additional information.A review of the service history for this device confirms the problem has not been reported again for this device.
 
Event or Problem Description
Philips received a complaint on an avalon cableless ecg/iup transducer indicating that there was no sound.It is unknown if the device was in use at time of event, and there was no adverse event reported.

Brand Name
AVALON CL ECG/IUP TRANSDUCER
Common Device Name
CABLE, TRANSDUCER AND ELECTRODE, PATIENT, (INCLUDING CONNECTOR)
Manufacturer (Section D)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM  71034
Manufacturer (Section G)
PHILIPS MEDIZIN SYSTEME BÖBLINGEN GMBH
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
Manufacturer Contact
hauke schik
hewlett-packard-str. 2,
b1-3/d6
boblingen 71034
GM   71034
70314632031
MDR Report Key24341611
Report Number9610816-2026-100301
Device Sequence Number18522556
Product Code DSA
UDI-Device Identifier00884838034259
UDI-Public(01)00884838034259
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K140535
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVALON CABLELESS ECG/IUP TRANSDUCER
Device Catalogue Number866077
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Initial Report FDA Received Date02/15/2026
Date Device Manufactured07/30/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown